# SDR N6WA2024090104

- Difficulty date: September 1, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10280
- Aircraft time: 34,150 hours, 24,772 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: C13045BA05
- Part serial: 218
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SSCU2 FAULT, AP PITCH TRIM CAUTION, IB FLT SPLRS CAUTION, PITCH FEEL CAUTION, IB GND SPLRS CAUTION, STAB CH 1 INOP, RUD LIMIT FAULT IN FLIGHT. REPLACED SSCU #1 IAW CRJ 550 AMM 27-61-05. OPS CHECKS GOOD.
